# SDR YENA2018100970561

- Difficulty date: July 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 46,463 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF NR 40597 R 1 PAX DOOR SILL, FRAME 20 STR 23R. HAS 4 EA AREAS OF CORROSION AROUND GIRT BAR FITTING ATTACH HOLES; REF NR 40597 AREA PREVIOUSLY BLENDED AT FWD I/B HOLE. AREA IS BEYOND LIMITS. REMOVED AND REPLACED R1 DOOR SILL IAW SRM 51-72-11-911-001.
